MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MG2; PHOTOMETRIC METHOD, MAGNESIUM

ROCHE DIAGNOSTICS MG2; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 06407358190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).Two calibrations with 2 different reagent packs were performed on (b)(6) 2024; the signals were much higher than the previous calibration on (b)(6) 2024.Calibrations were performed again on (b)(6) 2024 with one of the same reagent packs and a new reagent pack.Qc was acceptable on (b)(6) 2024.Failing qc was also provided from (b)(6) 2024.There was no qc recovery data for (b)(6) 2024.No issues were identified during a review of the alarm trace data.The customer declined a service visit as the issue was resolved by replacing the reagent and recalibrating.The customer¿s troubleshooting actions resolved the issue.
 
Event or Problem Description
The initial reporter complained of qc issues and questioned high results for 35 patient samples tested for magnesium (mg2) on a cobas 8000 c 702 module.The customer removed the onboard reagent and recalibrated using the standby reagent.The following are examples of discrepant results for 2 patient samples.Patient 1 initial result was 3.6 mg/dl.The repeat result was 2.1 mg/dl.Patient 2 initial result was 3.4 mg/dl.The repeat result was 2.0 mg/dl.

Brand Name
MG2
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19745564
Report Number1823260-2024-02039
Device Sequence Number6491856
Product Code JGJ
UDI-Device Identifier04015630930821
UDI-Public04015630930821
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number06407358190
Device Lot Number76914901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexMale